# SDR DALA2024012601172

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 54,014 hours, 37,509 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Sparks
- Location: Map Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON RWY 6 IN BHM, AT APPROX 600 FT, CAPTAIN SIDE MAP LIGHT SPARKED AND BEGAN TO SMOKE. THE CIRCUIT BREAKER W29 TRIPPED AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT. MAINTENANCE PUSHED C/B IN AND BOTH LIGHT WORKED ON CAPTAIN AND FIRST OFFICER SIDES. UPON INSPECTION FOUND SOME BULBS MISSING. NOT SEEING ANY DAMAGE TO WIRES OR ANY DEFECTS. FOUND BULB SHORTED AND REPLACED THOSE BULBS. OPERATIONAL CHECK WAS NORMAL. AIRCRAFT IS OK FOR SERVICE. (LP #5401008)
